MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ELECTRODES, STAT PADZ

BIO-DETEK INCORPORATED ELECTRODES, STAT PADZ
Model Number 8900-4003
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), when removing the electrode pads from the packaging the gel adhered to the plastic packaging.Complainant indicated that the clinician obtained another set of electrode pads to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The electrode pads were returned to zoll medical corporation; the gel was observed to be attached to the styrene.Visual inspection showed the front/apex pad was inside the package and folded onto itself with the conductive gel rolled into a ball on the front/apex pad conductive plate.Our investigation was inconclusive on how this may have occurred.Evaluation of the retains did not reveal any irregularities that would have contributed to the reported event.Analysis for reports of this type has not identified an increase in trend.

Brand Name
ELECTRODES, STAT PADZ
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key7191185
Report Number1218058-2018-00004
Device Sequence Number141194
Product Code MKJ
UDI-Device Identifier10847946016453
UDI-Public10847946016453
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/12/2019
Device Model Number8900-4003
Device Catalogue Number8900-4003
Device Lot Number4617
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/26/2017
Initial Date Received by Manufacturer 12/26/2017
Supplement Date Received by Manufacturer12/26/2017
Initial Report FDA Received Date01/15/2018
Supplement Report FDA Received Date02/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1